# SDR IPXA2024083095805

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,473 hours, 23,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 251N428116251N42
- Part serial: NSN
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP ASSYMMETRY TRAILING EDGE DURING APPROACH WHEN FLAPS 20 SELECTED. ACCOMPANIED WITH CORRESPONDING EICAS MSG AND LIGHT.  REPLACED TORQUE TUBES 251N4281-16,-17,-18 WITH 251N4281-26,-27,-28. REPLACED BEARING 251N4318-1 WITH 251N4381-6. ACCOMPLISHED PER AMM 27-51-25/201. TEST GOOD.  C/W GMM RII REQUIREMENTS 04-02/27, AND B757 MM 27-51-25/201.
